# SDR AALA2020052979001

- Difficulty date: May 25, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 25,706 hours, 10,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, EXTERIOR EMERGENCY EXIT LIGHT, RIGHT FUSELAGE AFT OF TRAILING EDGE, INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT RT MID CABIN PER AMM 33-51-06, OPERATIONAL CHECK GOOD.  CLEARED MEL 05-631D-B ON 33-13. ***SUPPLEMENTAL REPORT***(CLOSED)
